# SDR PCAA0403183

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 27,473 hours, 29,968 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Seal
- Part number: CVR121
- Condition: Loose
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

REPORTED A VIBRATION IN CRUISE FLT. THE CREW ELECTED TO MAKE A PRECAUTIONARY LANDING AT WILLIAMSPORT DUE TO BEING OVERHEAD THE AIRPORT AT THE TIME. MAINTENANCE FOUND THE SEAL ON THE LEFT HAND SIDE OF THE VERTICAL STABILIZER TO HORIZONTAL STABILZER LOOSE. THE SEAL WAS REATTACHED AND THE AIRCRAFT RETUNED TO SERVICE. MAINTENANCE ALSO COMPLIED WITH INSPECTION OF THE ENGINE MOUNTS AND PROPELLAR ASSEMBLIES, ALL CHECKS GOOD.
